TU Darmstadt / ULB / TUbiblio

Signal transfer and stochastic resonance in coupled nonlinear systems

Hauptmann, C. ; Kaiser, F. ; Eichwald, C. (1999):
Signal transfer and stochastic resonance in coupled nonlinear systems.
In: International Journal of Bifurcation and Chaos, 9 (6), pp. 1159-1167. World Scientific Publishing Co, ISSN 0218-1274,
DOI: 10.1142/S0218127499000808,
[Article]

Item Type: Article
Erschienen: 1999
Creators: Hauptmann, C. ; Kaiser, F. ; Eichwald, C.
Title: Signal transfer and stochastic resonance in coupled nonlinear systems
Language: English
Journal or Publication Title: International Journal of Bifurcation and Chaos
Journal volume: 9
Number: 6
Publisher: World Scientific Publishing Co
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 16:24
DOI: 10.1142/S0218127499000808
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details